MathSciNet Relay Station
MathSciNet bibliographic data
MR112134 55.00 (18.00)
Nakaoka, Minoru Decomposition theorem for homology groups of symmetric groups. Ann. of Math. (2) 71 1960 16–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement